Feel better, faster with Equate Effervescent Cold Relief Tablets. They have an original flavor and dissolve easily in water. The active ingredients in these effervescent tablets are aspirin for pain relief and fever reduction, chlorpheniramine maleate as an antihistamine and phenylephrine bitartrate as a nasal decongestant. Use them to temporarily relieve sneezing, a fever, a sore throat, headaches, sinus pressure and more. Adults and children 12 years and over may take two tablets completely dissolved in four ounces of water every four to six hours. This product may be compared to Alka-Seltzer Plus Cold. Ease your cold symptoms with Equate Effervescent Cold Relief Tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, equate allows you to take care of your family with confidence.
Equate Effervescent Cold Relief Tablets, 325 mg, 48 Count:Effervescent tablets for cold relief with aspirinPain reliever, fever reducerAntihistamine, nasal decongestantEquate Cold Relief tablets dissolve easily in waterTemporarily relieves these symptoms of the common cold: fever, sneezing, nasal congestion, sore throat, headache, runny nose, minor aches and pains, sinus congestion and pressureRecommended for adults and children ages 12 and older48-count pack of effervescent tabletsActive ingredient (in each effervescent tablet): aspirin 325 mg (NSAID), chlorpheniramine maleate 2 mg, phenylephrine bitartrate 7.8 mgCompare to Alka-Seltzer Plus Cold**This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Alka-Seltzer Plus Cold.